Alert archive / Illinois / River Flood Warnings in 2021

River Flood Warning 31, NWS Chicago, IL

October 25, 2021Cook County, Illinois

NWS Chicago, IL issued this river flood warning at Oct 25, 2021, 6:02 AM CDT for Cook County, Illinois. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Oct 25, 2021, 6:02 AM CDT (11:02 UTC)
Expired
Oct 26, 2021, 7:39 AM CDT
In force
26 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
Minor

County Cook County, IL

The radar

The Chicago radar (KLOT), 40 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Thorn Creek at Thornton (THNI2). The gauge peaked at 11.14 ft at Oct 25, 2021, 7:00 PM CDT.

actionminormoderate5101510/2510/2610/27
Action stage
7.5 ft
Minor stage
9 ft
Moderate stage
14 ft
Major stage
15.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05536275, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

580 
WGUS43 KLOT 251102
FLWLOT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Chicago IL
602 AM CDT Mon Oct 25 2021

...The National Weather Service in Chicago IL has issued a Flood 
Warning for the following rivers in Illinois...

  Thorn Creek at Thornton affecting Cook County.

For the Thorn Creek...including Thornton...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These forecasts are based on observed precipitation as well as 
forecast precipitation 48 hours into the future. Changes to the 
rainfall forecast, or any additional rainfall after 48 hours, may 
cause changes to these river forecasts.

A Flood Warning means water levels above flood stage are imminent or 
may already be occurring. Persons along rivers and streams in the 
warned area should take immediate precautions to protect life and 
property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/Chicago and 
water.weather.gov

The next statement is expected around 600 PM CDT this evening.

&&


ILC031-252315-
/O.NEW.KLOT.FL.W.0031.211025T1106Z-211026T0801Z/
/THNI2.1.ER.211025T1106Z.211025T1800Z.211026T0200Z.NO/
602 AM CDT Mon Oct 25 2021

The National Weather Service in Chicago has issued a

* Flood Warning for
  Thorn Creek from Near Glenwood downstream to confluence with 
  Little Calumet River, including the Thornton gauge.
* Until late tonight.
* At 5:30 AM CDT Monday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  morning to a crest of 11.1 feet this afternoon. It will then fall 
  below flood stage late this evening.


&&

LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767

$$

Carlaw
4 follow-up statements
991 
WGUS83 KLOT 251534
FLSLOT

Flood Statement
National Weather Service Chicago IL
1034 AM CDT Mon Oct 25 2021

...The Flood Warning continues for the following rivers in 
Illinois...

  Thorn Creek at Thornton affecting Cook County.

For the Thorn Creek...including Thornton...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These forecasts are based on observed precipitation as well as 
forecast precipitation 24 hours into the future. Changes to the 
rainfall forecast, or any additional rainfall after 24 hours, may 
cause changes to these river forecasts.

A Flood Warning means water levels above flood stage are imminent or 
may already be occurring. Persons along rivers and streams in the 
warned area should take immediate precautions to protect life and 
property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/Chicago and 
water.weather.gov

The next statement is expected this evening.

&&


ILC031-260300-
/O.EXT.KLOT.FL.W.0031.000000T0000Z-211026T0300Z/
/THNI2.1.ER.211025T1345Z.211025T1800Z.211026T0246Z.NO/
1034 AM CDT Mon Oct 25 2021

...The Flood Warning is now in effect until late this evening...

The Flood Warning continues for
  Thorn Creek from Near Glenwood downstream to confluence with 
  Little Calumet River, including the Thornton gauge.
* Until late this evening.
* At 9:30 AM CDT Monday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.0 feet 
  this afternoon. It will then fall below flood stage late this 
  evening.


&&

LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767

$$

Ogorek
689 
WGUS83 KLOT 251930
FLSLOT

Flood Statement
National Weather Service Chicago IL
230 PM CDT Mon Oct 25 2021

...The Flood Warning is extended for the following rivers in 
Illinois...Indiana...

  Thorn Creek at Thornton affecting Cook County.

  Little Calumet River at Munster (Hohman Avenue) affecting Cook 
  and Lake IN Counties.

For the Thorn Creek...including Thornton...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These forecasts are based on observed precipitation as well as 
forecast precipitation 24 hours into the future. Changes to the 
rainfall forecast, or any additional rainfall after 24 hours, may 
cause changes to these river forecasts.

A Flood Warning means water levels above flood stage are imminent or 
may already be occurring. Persons along rivers and streams in the 
warned area should take immediate precautions to protect life and 
property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/Chicago and 
water.weather.gov

The next statement is expected by Tuesday morning.

&&


ILC031-261330-
/O.EXT.KLOT.FL.W.0031.000000T0000Z-211026T1500Z/
/THNI2.1.ER.211025T1345Z.211026T0000Z.211026T1115Z.NO/
230 PM CDT Mon Oct 25 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  Thorn Creek from Near Glenwood downstream to confluence with 
  Little Calumet River, including the Thornton gauge.
* Until late tomorrow morning.
* At 1:30 PM CDT Monday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.0 feet 
  this evening. It will then fall below flood stage tomorrow morning.


&&

LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767

$$

ILC031-INC089-261330-
/O.EXT.KLOT.FL.W.0021.000000T0000Z-211027T0300Z/
/LCMI3.1.ER.211025T1047Z.211026T0000Z.211027T0000Z.NO/
230 PM CDT Mon Oct 25 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  Little Calumet River from IN-912 in Hammond downstream to 
  confluence with Thorn Creek in South Holland, including the 
  Munster (Hohman Avenue) gauge.
* Until late tomorrow evening.
* At 2:00 PM CDT Monday the stage was 13.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.5 feet 
  this evening. It will then fall below flood stage tomorrow evening.
* Impact...At 12.5 feet, Most areas outside of the levee-protected 
  area are inundated in Hammond and Munster.


&&

LAT...LON 4163 8756 4159 8740 4153 8743 4157 8758

$$

Ogorek
371 
WGUS83 KLOT 260041
FLSLOT

Flood Statement
National Weather Service Chicago IL
741 PM CDT Mon Oct 25 2021

...The Flood Warning is extended for the following rivers in 
Illinois...Indiana...

  Thorn Creek at Thornton affecting Cook County.

  Little Calumet River at Munster (Hohman Avenue) affecting Cook 
  and Lake IN Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These forecasts are based on observed precipitation as well as 
forecast precipitation 24 hours into the future. Changes to the 
rainfall forecast, or any additional rainfall after 24 hours, may 
cause changes to these river forecasts.

A Flood Warning means water levels above flood stage are imminent or 
may already be occurring. Persons along rivers and streams in the 
warned area should take immediate precautions to protect life and 
property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/Chicago and 
water.weather.gov

The next statement is expected around 1230 PM CDT Tuesday afternoon.

&&


ILC031-261730-
/O.EXT.KLOT.FL.W.0031.000000T0000Z-211026T1730Z/
/THNI2.1.ER.211025T1345Z.211025T2330Z.211026T1130Z.NO/
741 PM CDT Mon Oct 25 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  Thorn Creek from Near Glenwood downstream to confluence with 
  Little Calumet River, including the Thornton gauge.
* Until early tomorrow afternoon.
* At 6:30 PM CDT Monday the stage was 11.1 feet and cresting.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Tuesday morning and continue falling to 5.0 feet Wednesday night.


&&

LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767

$$

ILC031-INC089-261845-
/O.EXT.KLOT.FL.W.0021.000000T0000Z-211027T1200Z/
/LCMI3.1.ER.211025T1047Z.211026T0600Z.211027T0600Z.NO/
741 PM CDT Mon Oct 25 2021

...The Flood Warning is now in effect until Wednesday morning...

The Flood Warning continues for
  Little Calumet River from IN-912 in Hammond downstream to 
  confluence with Thorn Creek in South Holland, including the 
  Munster (Hohman Avenue) gauge.
* Until Wednesday morning.
* At 7:00 PM CDT Monday the stage was 13.2 feet and cresting.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to continue to crest through 
  early Tuesday morning. It will then fall below flood stage 
  Wednesday morning.
* Impact...At 12.5 feet, Most areas outside of the levee-protected 
  area are inundated in Hammond and Munster.


&&

LAT...LON 4163 8756 4159 8740 4153 8743 4157 8758

$$

Friedlein
665 
WGUS83 KLOT 261239
FLSLOT

Flood Statement
National Weather Service Chicago IL
739 AM CDT Tue Oct 26 2021

...The Flood Warning is cancelled for the following rivers in 
Illinois...

  Thorn Creek at Thornton affecting Cook County.

ILC031-261345-
/O.CAN.KLOT.FL.W.0031.000000T0000Z-211026T1239Z/
/THNI2.1.ER.211025T1345Z.211025T2330Z.000000T0000Z.NO/
739 AM CDT Tue Oct 26 2021

...The Flood Warning for Thorn Creek from Near Glenwood downstream 
to confluence with Little Calumet River, including the Thornton 
gauge has been cancelled...

The Flood Warning is cancelled for
  Thorn Creek from Near Glenwood downstream to confluence with 
  Little Calumet River, including the Thornton gauge.
* At 6:30 AM CDT Tuesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to slowly fall.


&&

LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767

$$

CMS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Oct 25, 3:48 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Oct 25, 3:48 AM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
348 AM CDT Mon Oct 25 2021

.SHORT TERM...
340 AM CDT

Through Tuesday...

Scattered showers will continue for most across the area through
at least mid-morning with the far backside of this system yet to
make its way into the area, but could last as late as the early
evening for those in the far eastern portion of the CWA. The
highest rain coverage for the remainder of the event should be
along and north of I-80. The heaviest rainfall and the potential
for thunderstorms is just about said and done with. The biggest
concern in the short term now becomes the strong winds and
resulting lake conditions later this morning. A tightening
pressure gradient on the backside of this storm system will result
in a blustery boundary layer with guidance suggesting sustained
winds upwards of 45kt winds near the top of the layer in the mid
to late morning. And with lapse rates through the boundary layer
around 7-8K/km, we should do well to tap in to some of those
stronger winds down here at the surface for several hours. It
appears as though 12-18Z will be the approximate period of
strongest winds and, consequentially, a wind advisory has been
issued during this time period with 45-50mph gusts appearing
likely. Wind gusts should really begin to die down as we approach
the evening. Meanwhile, the thick cloud cover overhead and lots
of moisture down near the surface will result in a tight diurnal
range with lows this morning in the middle and upper 40's and
afternoon highs in the low 50's. While most of us will be dry
through the evening and into Tuesday, counties bordering the lake
could see some spotty showers thanks to some decent northeasterly
flow and a little bit of lake-induced instability. These lake-
effect showers could last as late as early Tuesday morning.
Through most of the day on Tuesday, however, the entire area will
be rain-free with seasonable highs in the middle and upper 50's
and more sun than clouds.

Doom

&&

.LONG TERM...
340 AM CDT

Tuesday night through Sunday...

Ensemble model guidance is in fair agreement that the parent trough
responsible for the gnarly low pressure system off the Pacific
Northwest will dig into the Southern Plains and "cut off" from the
upper-level flow toward the end of this week. While the ensemble
envelope remains relatively large with differences with the forecast
speed and ultimate strength of the system, it does not appear as if
it will be a trouble maker in our neck of the woods. At any rate,
Wednesday will feature increasing upper-level clouds, light
southeasterly winds, and highs in the upper 50s. Assuming the
aforementioned cut-off system doesn't slow further than advertised
(and often these systems do arrive fashionably late), scattered rain
showers should make an appearance in our area as early as Thursday
morning but perhaps more likely Thursday night through early
Saturday. Overcast skies will hold temperatures Thursday and Friday
in the lower 50s. An early look at potential precipitation amounts
via ensemble means suggests areawide totals less than 1" are more
likely than not. The system should get the boot eastward toward the
latter half of the weekend giving way to fair and seasonable
conditions on Halloween.

Borchardt

&&

.AVIATION...
For the 06Z TAFs...

As a surface low pressure system slides just south of Interstate
80 overnight, breezy east winds will continue at all terminals
through daybreak with gusts in the 25-30 kt range (30-35kt range
at RFD). Widely scattered showers will continue as well, with a
non-zero chance for a flash of lightning through daybreak. Cigs
based between 700 and 1000 feet are expected to prevail through
the nighttime hours with low confidence they reach 500 feet at
times, particularly near MDW/GYY.

Wind gusts will increase after sunrise at DPA/ORD/MDW/GYY, with
high confidence in gusts >35 kt between 13 and 17Z and medium
confidence gusts reach 40 kt. Showers will continue after sunrise
as well, before tapering from west to east during by mid-morning.
Winds will gradually subside during the afternoon hours while
becoming more northerly. Cigs will improve before noon with VFR
conditions expected to return to all terminals by late afternoon.
Scattered lake effect stratus clouds based between 3000 and 3500
feet and a few showers will be near ORD/MDW/GYY toward the end of
the TAF period.

Borchardt

&&

.MARINE...
340 AM CDT

Very hazardous lake conditions are in store through this morning
and stretching into the evening. Waves of 12 to 16 feet with
occasional waves of 21 feet are expected in the nearshore zones
with waves increasing across the Indiana nearshore later this
morning.

A Gale Warning remains in effect along the entire southern
Lake Michigan shoreline through mid-evening. Peak northeasterly
gusts of 45 kt are expected today and will increase more notably
across the Indiana nearshore through this morning. A few storm-
force gusts to 50kt appear possible through this morning. Winds
will gradually become northerly and ease through this evening. A
small craft advisory will be needed this evening through Tuesday
after the gale warning expires.

Doom

&&

.LOT WATCHES/WARNINGS/ADVISORIES...

IL...Lakeshore Flood Advisory...ILZ006-ILZ103-ILZ104 until 7 PM
     Monday.

     Wind Advisory...ILZ006-ILZ103-ILZ104 until 3 PM Monday.

IN...Lakeshore Flood Advisory...INZ001-INZ002...8 AM Monday to 11 PM
     Monday.

LM...Gale Warning...nearshore waters until 9
     PM Monday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Oct 25, 4:14 AM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
414 AM CDT Mon Oct 25 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-260915-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
414 AM CDT Mon Oct 25 2021 /514 AM EDT Mon Oct 25 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated Non Thunderstorm Wind Risk.
  Significant Lakeshore Flood Risk.

DISCUSSION...

Rain showers will continue to push across the area through the
morning and into the afternoon. Meanwhile, winds will steadily
increase through the morning eventually topping out with gusts
as high as 45-50 mph. The strongest winds will likely occur
between the early morning and early afternoon before decreasing
substantially through the evening. Resulting high waves will
likely cause some lakeshore flooding along Illinois and Indiana
shorelines.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

  No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-260915-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
414 AM CDT Mon Oct 25 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

 Gale force winds and very hazardous waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Hazardous conditions for small craft are likely.
Thursday through Saturday...
  Hazardous conditions for small craft are likely.

Doom

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Oct 25, 1:08 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
108 AM CDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     NON-TSTM WND DMG 1 SSW CLARENDON HILLS   41.79N 87.96W
10/24/2021                   DUPAGE             IL   PUBLIC

            LARGE, HEALTHY TREE LIMB DOWNED, CONFIRMED
            WITH PHOTO.

&&

BB
Local storm report, Oct 25, 1:09 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
109 AM CDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     NON-TSTM WND GST 4 NW HARVARD            42.47N 88.66W
10/24/2021  M55 MPH          MCHENRY            IL   MESONET

            MESONET STATION IMC05 HARVARD 4 NW (MCHENRY
            DOT).

0736 PM     NON-TSTM WND GST 2 ENE REMINGTON         40.77N 87.12W
10/24/2021  M53 MPH          JASPER             IN   MESONET

            MESONET STATION IN048 1.7 E REMINGTON
            (INDOT).

1255 AM     NON-TSTM WND GST 1 SW BEACH PARK         42.42N 87.87W
10/25/2021  M53 MPH          LAKE               IL   ASOS

            ASOS STATION KUGN WAUKEGAN AIRPORT.

0916 PM     NON-TSTM WND GST 1 NNW EAST CHICAGO      41.65N 87.47W
10/24/2021  M52 MPH          LAKE               IN   MESONET

            MESONET STATION XCAV CLINE AVENUE BRIDGE.

0617 PM     NON-TSTM WND GST 1 NE MONTROSE HARBOR    41.97N 87.63W
10/24/2021  M51 MPH          LMZ741             IL   MESONET

            MESONET STATION XMTB MONTROSE BEACH LIGHT.

0920 PM     NON-TSTM WND GST HARRISON-DEVER CRIB     41.92N 87.57W
10/24/2021  M49 MPH          LMZ741             IL   MESONET

            MESONET STATION CHII2 HARRISON-DEVER CRIB.

0852 PM     NON-TSTM WND GST DUPAGE AIRPORT          41.92N 88.25W
10/24/2021  M47 MPH          DUPAGE             IL   ASOS

            ASOS STATION KDPA WEST CHICAGO - DUPAGE
            ARPT.

1118 PM     NON-TSTM WND GST 6 NW HARVARD            42.48N 88.70W
10/24/2021  M47 MPH          MCHENRY            IL   MESONET

            MESONET STATION UR442 HARVARD 6 NW (UP
            RAIL).

1150 PM     NON-TSTM WND GST 5 NW MARENGO            42.31N 88.66W
10/24/2021  M46 MPH          MCHENRY            IL   MESONET

            MESONET STATION IMC02 MARENGO 5 NW (MCHENRY
            DOT).

1152 PM     NON-TSTM WND GST 2 W SUGAR GROVE         41.77N 88.48W
10/24/2021  M46 MPH          KANE               IL   ASOS

            ASOS STATION KARR SUGAR GROVE - AURORA ARPT.

1116 PM     NON-TSTM WND GST 3 N POPLAR GROVE        42.41N 88.82W
10/24/2021  M45 MPH          BOONE              IL   MESONET

            MESONET STATION FW1332 POPLAR GROVE.

0555 PM     NON-TSTM WND GST 3 NNE PONTIAC           40.92N 88.62W
10/24/2021  M44 MPH          LIVINGSTON         IL   AWOS

            AWOS STATION KPNT PONTIAC AIRPORT.

0636 PM     NON-TSTM WND GST KANKAKEE AIRPORT        41.07N 87.85W
10/24/2021  M44 MPH          KANKAKEE           IL   AWOS

            AWOS STATION KIKK KANKAKEE AIRPORT.

0730 PM     NON-TSTM WND GST 2 N KOUTS               41.34N 87.02W
10/24/2021  M44 MPH          PORTER             IN   MESONET

            MESONET STATION FW9001 KOUTS.

0756 PM     NON-TSTM WND GST 4 ESE VALPARAISO        41.45N 87.00W
10/24/2021  M44 MPH          PORTER             IN   ASOS

            ASOS STATION KVPZ VALPARAISO AIRPORT.

0735 PM     NON-TSTM WND GST 2 WNW RENSSELAER        40.95N 87.18W
10/24/2021  M43 MPH          JASPER             IN   AWOS

            AWOS STATION KRZL RENSSELAER AIRPORT.

0952 PM     NON-TSTM WND GST 2 SE WHEELING           42.12N 87.90W
10/24/2021  M43 MPH          COOK               IL   ASOS

            ASOS STATION KPWK WHEELING - CHICAGO EXEC.
            ARPT.

1030 PM     NON-TSTM WND GST 3 ESE MICHIGAN CITY BUO 41.73N 86.91W
10/24/2021  M43 MPH          LMZ745             IN   MESONET

            MESONET STATION MCYI3 2 WNW MICHIGAN CITY.

0548 PM     NON-TSTM WND GST 1 SW WARRENVILLE        41.81N 88.18W
10/24/2021  M42 MPH          DUPAGE             IL   MESONET

            MESONET STATION FW8693 WARRENVILLE.

0654 PM     NON-TSTM WND GST 6 E ASHKUM              40.88N 87.85W
10/24/2021  M42 MPH          IROQUOIS           IL   MESONET

            MESONET STATION EW7139 ASHKUM.

0830 PM     NON-TSTM WND GST 1 SE SOUTH CHICAGO      41.73N 87.54W
10/24/2021  M42 MPH          COOK               IL   BUOY

            BUOY STATION CMTI2 CALUMET HARBOR.

1001 PM     NON-TSTM WND GST 3 W MOUNT MORRIS        42.05N 89.49W
10/24/2021  M42 MPH          OGLE               IL   MESONET

            MESONET STATION FW3055 MOUNT MORRIS.

0951 PM     NON-TSTM WND GST OHARE AIRPORT           41.98N 87.90W
10/24/2021  M41 MPH          COOK               IL   ASOS

            ASOS STATION KORD CHICAGO O''HARE.

1054 PM     NON-TSTM WND GST ROCKFORD AIRPORT        42.20N 89.10W
10/24/2021  M41 MPH          WINNEBAGO          IL   ASOS

            ASOS STATION KRFD ROCKFORD AIRPORT.

0800 PM     NON-TSTM WND GST 2 E WAUKEGAN            42.36N 87.81W
10/24/2021  M41 MPH          LMZ740             IL   MESONET

            MESONET STATION WHRI2 WAUKEGAN HARBOR.

0655 PM     NON-TSTM WND GST 2 NW PERU               41.35N 89.15W
10/24/2021  M40 MPH          LA SALLE           IL   AWOS

            AWOS STATION KVYS PERU AIRPORT.

0735 PM     NON-TSTM WND GST 1 SSW HAMMOND           41.57N 87.51W
10/24/2021  M40 MPH          LAKE               IN   MESONET

            MESONET STATION EW9197 MUNSTER.

0953 PM     NON-TSTM WND GST MIDWAY AIRPORT          41.78N 87.76W
10/24/2021  M40 MPH          COOK               IL   ASOS

            ASOS STATION KMDW CHICAGO MIDWAY.

0940 PM     NON-TSTM WND GST WILMETTE BUOY           42.13N 87.66W
10/24/2021  M40 MPH          LMZ740             IL   MESONET

            MESONET STATION 45174 4 NE KENILWORTH.

&&
Local storm report, Oct 25, 1:12 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
112 AM CDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       1 WSW BURBANK           41.74N 87.78W
10/25/2021  M2.69 INCH       COOK               IL   TRAINED SPOTTER

            3 SW MIDWAY - 24 HOUR RAINFALL OF 2.69
            INCHES.

&&

BB

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:32 PM CDTSpecial Weather StatementLOTFord, Iroquois, Livingston73 min
Oct 24, 8:44 PM CDTRiver Flood WarningLOTKankakee56 hr
Oct 24, 8:44 PM CDTRiver Flood WarningLOTGrundy, Kankakee, Will16 hr
Oct 24, 8:56 PM CDTRiver Flood WatchLOTIroquois, Kankakee15 hr
Oct 24, 8:56 PM CDTRiver Flood WatchLOTIroquois36 hr
Oct 24, 9:06 PM CDTRiver Flood WarningLOTLaSalle47 hr
Oct 24, 9:06 PM CDTRiver Flood WarningLOTLivingston37 hr
Oct 24, 9:06 PM CDTRiver Flood WarningLOTGrundy37 hr
Oct 24, 9:16 PM CDTRiver Flood WarningLOTGrundy, LaSalle62 hr
Oct 24, 9:16 PM CDTRiver Flood WarningLOTBureau, LaSalle, Putnam11 days
Oct 24, 9:16 PM CDTRiver Flood WarningLOTLaSalle64 hr
Oct 24, 9:48 PM CDTSpecial Weather StatementLOTFord, Iroquois57 min
Oct 24, 9:53 PM CDTAreal Flood AdvisoryLOTFord, Iroquois6 hr
Oct 24, 10:02 PM CDTAreal Flood AdvisoryLOTGrundy, Kendall, LaSalle, Will4 hr
Oct 25, 3:02 AM CDTRiver Flood AdvisoryLOTDuPage, Will36 hr
Oct 25, 11:36 AM CDTRiver Flood WarningLOTIroquois64 hr
Oct 25, 11:39 AM CDTRiver Flood AdvisoryLOTWill3 hr
Oct 25, 12:26 PM CDTRiver Flood AdvisoryLOTGrundy, Kankakee, Will7 days
Oct 25, 6:56 PM CDTSmall Craft AdvisoryLOT26 hr

Nearby

River Flood Warnings in Illinois, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.